Percolation theory and some applications
Itogi nauki i tehniki. Seriâ, Teoriâ veroâtnostej. Matematičeskaâ statistika. Teoretičeskaâ kibernetika, Itogi Nauki i Tekhniki. Seriya "Teoriya Veroyatnostei. Matematicheskaya Statistika. Teoreticheskaya Kibernetika", Tome 24 (1986), pp. 53-110
Cet article a éte moissonné depuis la source Math-Net.Ru
The goal of the survey is to present mathematically rigorous results obtained in the recent years in the new mathematical discipline: percolation theory, which is on the border between the theory of random fields, stochastic geometry, and mathematical physics. Here not only classical percolation schemes are considered (bond and site problems on lattices) but also various generalizations that arose in connection with actual physical applications.
@article{INTV_1986_24_a1,
author = {M. V. Men'shikov and S. A. Molchanov and A. F. Sidorenko},
title = {Percolation theory and some applications},
journal = {Itogi nauki i tehniki. Seri\^a, Teori\^a vero\^atnostej. Matemati\v{c}eska\^a statistika. Teoreti\v{c}eska\^a kibernetika},
pages = {53--110},
year = {1986},
volume = {24},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/INTV_1986_24_a1/}
}
TY - JOUR AU - M. V. Men'shikov AU - S. A. Molchanov AU - A. F. Sidorenko TI - Percolation theory and some applications JO - Itogi nauki i tehniki. Seriâ, Teoriâ veroâtnostej. Matematičeskaâ statistika. Teoretičeskaâ kibernetika PY - 1986 SP - 53 EP - 110 VL - 24 UR - http://geodesic.mathdoc.fr/item/INTV_1986_24_a1/ LA - ru ID - INTV_1986_24_a1 ER -
%0 Journal Article %A M. V. Men'shikov %A S. A. Molchanov %A A. F. Sidorenko %T Percolation theory and some applications %J Itogi nauki i tehniki. Seriâ, Teoriâ veroâtnostej. Matematičeskaâ statistika. Teoretičeskaâ kibernetika %D 1986 %P 53-110 %V 24 %U http://geodesic.mathdoc.fr/item/INTV_1986_24_a1/ %G ru %F INTV_1986_24_a1
M. V. Men'shikov; S. A. Molchanov; A. F. Sidorenko. Percolation theory and some applications. Itogi nauki i tehniki. Seriâ, Teoriâ veroâtnostej. Matematičeskaâ statistika. Teoretičeskaâ kibernetika, Itogi Nauki i Tekhniki. Seriya "Teoriya Veroyatnostei. Matematicheskaya Statistika. Teoreticheskaya Kibernetika", Tome 24 (1986), pp. 53-110. http://geodesic.mathdoc.fr/item/INTV_1986_24_a1/